# SDR C2XA07CL092

- Difficulty date: October 30, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 22,343 hours, 16,722 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7021170951
- Part serial: 00060668
- Condition: Shorted
- Location: Autopilot System
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLEVELAND MAINTENANCE REPORTED THE GUIDANCE CONTROL UNIT (GC-550) HAD SMOKE COMING FROM IT.  MAINTENANCE INSPECTED AND REPLACED THE GUIDANCE CONTROL COMPUTER.  OPERATIONAL CHECKS WERE GOOD.
